de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Static self-gravitating elastic bodies in Einstein gravity

Andersson, L., Beig, R., & Schmidt, B. G. (2008). Static self-gravitating elastic bodies in Einstein gravity. Communications on Pure and Applied Mathematics, 61: 1023. 988. doi:10.1002/cpa.20230.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-470A-3 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-470B-1
Genre: Journal Article

Files

show Files
hide Files
:
cpa.20230.pdf (Publisher version), 290KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-
:
0611108.pdf (Preprint), 360KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Andersson, Lars1, Author              
Beig, Robert1, Author
Schmidt, Bernd G.1, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24012              

Content

show
hide
Free keywords: -
 Abstract: We prove that given a stress-free elastic body there exists, for sufficiently small values of the gravitational constant, a unique static solution of the Einstein equations coupled to the equations of relativistic elasticity. The solution constructed is a small deformation of the relaxed configuration. This result yields the first proof of existence of static solutions of the Einstein equations without symmetries.

Details

show
hide
Language(s):
 Dates: 2008
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 293610
Other: arXiv:gr-qc/0611108
DOI: 10.1002/cpa.20230
URI: http://www3.interscience.wiley.com/journal/117354728/abstract
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Communications on Pure and Applied Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 61 Sequence Number: 1023 Start / End Page: - 988 Identifier: -